Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3970621, 15 pages
http://dx.doi.org/10.1155/2016/3970621
Research Article

A New Topological Degree Theory for Perturbations of Demicontinuous Operators and Applications to Nonlinear Equations with Nonmonotone Nonlinearities

Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061, USA

Received 30 June 2016; Accepted 18 October 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teffera M. Asfaw, “A New Topological Degree Theory for Perturbations of Demicontinuous Operators and Applications to Nonlinear Equations with Nonmonotone Nonlinearities,” Journal of Function Spaces, vol. 2016, Article ID 3970621, 15 pages, 2016. https://doi.org/10.1155/2016/3970621.